# SDR ABXA020161

- Difficulty date: July 2, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47528
- Aircraft time: 55,918 hours, 60,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 99105033
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 18L CUSP ANGLE FS 980, CORRODED AND CRACKED.  REPAIRED CUSP ANGLE IAW REA D953-44535.
